It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: quinine tablets

Re: quinine tablets

[ Back to Messages ]

Message

Posted by Renee on May 11, 2000 at 22:03:51:

In Reply to: quinine tablets posted by Gloria on May 11, 2000 at 13:03:41:

: I think these tablets, which I am just starting / trying (have used last three nights) are causing me a mild but annoying side effect of ringing in my ears. Is this possible? Anyone else experience this? And I can't say that it has alleviated my leg twitches yet either.
I just read in a book called "Symptoms" by Isadore Rosenfeld, MD that quinine does indeed cause tinnitus or ringing in the ears.




Follow Ups




All times are GMT -7. The time now is 06:48 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!